Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest ways to counteract huge pupils, heart palpitations and chestpains after smoking meth?

Hey , please answer my questions im a way that wont make me panic, i have never done meth before and last night apparently my friends got me to do it while i was completly smashed on alcohol. I did some this morning with them to try and fix my hangover....i know very dumb i am a lot smarter than that most of the time considering i have SVT already and am taking 240mg verapamil er everyday. I have tried to eat and i cant, i keep getting chest pains and heart palps. Especially when i make myself take a deep breath due to me also having shallow breathing from it. Im 23 and i want to go to the hospital in a way, but i can t afford the medical bills, and my dad would flip and kick me out of my house. My pupils are huge also wich freaks me out enough as is because everything is blurry. Is there anything i can use to help slowly or quickly if possible counteract all of this? And what do i do about my BP please help i have no where else to go.
Tue, 29 Mar 2016
Report Abuse
Psychologist 's  Response
The effects you are experiencing will subside. Just let it happen. Rest. Drink spring water. Get fresh air.

Meth users take meth using different routes of administration. In fact, the route of administration can change onset of action, as well as duration of action. But whether it is smoked, snorted, injected, or ingested, meth is usually introduced to the body in significantly large doses. Smoking is method of ingestion used by people who chronically take meth. Meth even has the potential to be absorbed through intact skin in body areas with high surface concentration. However, the fastest way to get meth into your bloodstream and brain through injection, almost instantly causing effects.
Meth time in the body

There are no significant interactions between meth and verapamil.

Some of your palpitations and and chest pains may be from high anxiety (panic). Take long deep breaths and tell yourself that this is going to pass. Relax.

Meth is metabolized in the body to three active metabolites: amphetamine, p-OH-amphetamine and nor-ephedrine. All of these metabolites remain in body fluids for some period of time, making meth detectable on drug tests. In urine-based drug tests. Following IV injection, the elimination half-life of meth is over 12 hours, which is longer compared to oral administration during which methamphetamine reaches is eliminated by the body in about 10 hours.

General effects of meth are often compared to those of cocaine with longer duration. Meth effects last longer, lasting for up to 12 hours after administration.

You will be fine. If you are having a real medical emergency you should, of course go to the ER, but it sounds more like panic.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hey there, before I say anything, I d like to apologize for how scrambled up this message will be I hope it makes sense haha. Hi, I used to do...